MAUDE Adverse Event Report: EXACTECH, INC. TIBIAL INSERT FB SZ 1 RT 7MM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

EXACTECH, INC. TIBIAL INSERT FB SZ 1 RT 7MM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number 350-22-11
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device evaluated by mfr: based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of surgical revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.These devices are used for treatment not diagnosis.
 
Event or Problem Description
It was reported via legal that a female patient had an initial right ankle replacement procedure on (b)(6) 2019 at age 56 yo and had a revision on (b)(6) 2021.Revision was noted to be for flexor digitorum longus tear; medial gutter impingement; periprosthetic cyst at the talar component; instability; difficulty getting to neutral dorsiflexion; difficulty walking and weight-bearing; stiffness, loss of movement and flexibility; pain at the posterior aspect, tightness in the posterior aspect; swelling of the ankle.Current reported condition of patient-right ankle pain and loss of range of motion, non-weight bearing, use of crutches, pain medication, back and neck pain due to abnormal gait.No additional information.

Brand Name
TIBIAL INSERT FB SZ 1 RT 7MM
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16016681
Report Number1038671-2022-01612
Device Sequence Number5767468
Product Code HSN
UDI-Device Identifier10885862276377
UDI-Public10885862276377
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K152217
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 12/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/13/2024
Device Model Number350-22-11
Device Catalogue Number350-22-11
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date12/06/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2022
Initial Report FDA Received Date12/20/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/14/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0024-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale
Patient Weight49 KG